| Model Number |
Z9002 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that water mark was noticed on the lens before removing from packaging.There was no patient involvement.No further information provided.
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on: 1/22/2019, device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.A haptic is distorted.Stains near the distorted haptics are observed.The stains could be related to balanced salt solution and/ or viscoelastics.The stains were removed after cleaning the lens.This suggest that the observed stains could be related to handling at the surgical stage.The reported issue was verified.Since there are indications the lens was handed at surgical stage a product quality deficiency could not be determined.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints related to this production order was conducted in the complaint system.The search revealed no additional investigation request for this production order number has been received.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.